# SDR NSVA2011008

- Difficulty date: January 25, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N339NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4339
- Aircraft time: 262 hours, 241 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON LIFTOFF CREW RECEIVED CARGO DOOR UNSAFE LIGHT A/S APPROX 120KTS, RWY 5L.  PERFORMED GERNERAL VISUAL INSPECTION OF AFT CARGO DOOR, FOUND NO DAMAGE OR DEFECTS, AFTER RE-SECURING DOOR, LIGHT EXTINGUISHED, OPS CHECKED NORMAL.
